i currently take 120mg of cymbalta and was wondering if it interferes with norimin 28 day contraceptive pill. i was told that the pill can make depression worse is that so?
For some women, but not all, birth control pills can cause depression.
You should talk with your doctor if you are concerned that Norimin might contribute towards your depression.
Norimin will not interfere with Cymbalta.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 2 answers
Posted 18 Sep 2012 • 4 answers
Posted 28 Mar 2013 • 3 answers
I don't have depression,but my Dr.diagnosed me with fibromyalgia.He prescribed Cymbalta.Is Cymbalta?
Posted 3 Apr 2013 • 7 answers
My husband has been taking Cymbalta for depression and PTSD for the last 2 yrs. Not convinced it is?
Posted 24 Oct 2013 • 3 answers